# SDR FDEA202408051085

- Difficulty date: August 5, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N125FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42717
- Aircraft time: 17,991 hours, 6,497 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587651
- Condition: Cracked
- Location: Zone 200
- Part time: 17,991 hours, 6,497 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOOR PANEL 241WFF WITH A PUNCTURE. MAIN DECK CARGO, FLOOR PANEL 241WFF WAS REPAIRED I.A.W. B767 SRM 53-00-50-2R PAR 4.B   FIG. 201 SHEET 2 REV. 89 APR 15/2024.
